| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -10.50/+1.0/131 (sphere/cylinder/axis), into the patients eye.The lens was explanted due to the development of an anterior chamber cataract.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).